chlorcyclizine and pseudoephedrine (cont.)
IN THIS ARTICLE
What happens if I miss a dose (NasOpen)?
Since cold medicine is taken when needed, you may not be on a dosing schedule. If you are taking the medication regularly, take the missed dose as soon as you remember. Skip the missed dose if it is almost time for your next scheduled dose. Do not take extra medicine to make up the missed dose.
What happens if I overdose (NasOpen)?
Seek emergency medical attention or call the Poison Help line at 1-800-222-1222.
Overdose symptoms may include severe forms of some of the side effects listed in this medication guide.
What should I avoid while taking chlorcyclizine and pseudoephedrine (NasOpen)?
This medicine may cause blurred vision and may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be alert and able to see clearly.
Drinking alcohol can increase certain side effects of this medication.
Avoid taking this medication if you also take diet pills, caffeine pills, or other stimulants (such as ADHD medications). Taking a stimulant together with a decongestant can increase your risk of unpleasant side effects.
Ask a doctor or pharmacist before using any other cold, allergy, cough, or sleep medicine. Antihistamines and decongestants are contained in many combination medicines. Taking certain products together can cause you to get too much of a certain drug. Check the label to see if a medicine contains an antihistamine or decongestant.
What other drugs will affect chlorcyclizine and pseudoephedrine (NasOpen)?
Ask a doctor or pharmacist before using this medicine if you regularly use other medicines that make you sleepy (such as narcotic pain medication, sedatives, sleeping pills, muscle relaxers, and medicine for seizures, depression or anxiety). They can add to sleepiness caused by chlorcyclizine.
Ask a doctor or pharmacist if it is safe for you to take this medication if you are also using any of the following drugs:
This list is not complete and other drugs may interact with chlorcyclizine and pseudoephedrine. Tell your doctor about all medications you use. This includes prescription, over-the-counter, vitamin, and herbal products. Do not start a new medication without telling your doctor.
Where can I get more information?
Your pharmacist can provide more information about chlorcyclizine and pseudoephedrine.
Report Problems to the Food and Drug Administration
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
Need help identifying pills and medications?
Allergies & Asthma
Improve treatments & prevent attacks.
Most Popular Topics
Pill Identifier on RxList
- quick, easy,
Find a Local Pharmacy
- including 24 hour, pharmacies